Skip to Content

Has there been any report of Cialis causing tinnitus or blindness?

Responses (3)

Anonymous 8 Jan 2013

Hello Grandma101. No. None to date has been reported .You might contact the manufacturer to confirm. Regards pledge

kaismama 8 Jan 2013

Vision loss is a known serious side effect of cialis. Tinnitus is also a known side effect. https://www.drugs.com/sfx/cialis-side-effects.html

cupcake7667 9 Jan 2013

I found the same info as KM
Among the severe side effects:
-Sudden loss of vision in one or both eyes
-Sudden decrease in hearing or hearing loss, ringing in the ears, or dizziness

It is recommended you report these severe side effects to your doctor and I hope you aren't having such a severe reaction... Best Wishes!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions